# SDR ZZDA2011428

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT OF L1 DOOR FUSELAGE SKIN, DENTED.  ACCOMPLISHED FUSELAGE SKIN SKIN REPAIR PER B717 SRM 51-41-01, 51-10-04, AND 53-00-01.
